Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

192 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Does Oxycodone interact with Lexapro?

Answered by
Dr.
Dr. Shubham Mehta

Psychiatrist

Practicing since :2008

Answered : 1993 Questions

default
Posted on Wed, 10 Feb 2016 in Anxiety and Stress
Question: I took 50mg of ir Oxycodone 5 hours ago and 20mg of Lexapro 30 minutes ago. My question is, can take 1mg of Xanax for a panic attack right now?
doctor
Answered by Dr. Shubham Mehta 49 minutes later
Brief Answer:
No serious drug interaction, can take them together.

Detailed Answer:
Hello
Welcome to HCM.

Xanax has no serious drug interaction with oxycodone or lexapro.

But these drugs together can increase the risk of sedation.
So avoid driving, swimming and heavy machinery work after taking this combination.

Hope this helps.
Take care.
Thanks.
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,  
Medical Topics

Recent questions on  Panic attack

doctor1 MD

I recently took myself to A&E because my heart was racing and my blood pressure went up to 180/120. After staying in hospital for 4 hours all returned to normal and the ecg showed a normal but fast beat. Subsequently my gp gave me some info on panic attacks. All blood tests were normal. I have been getting a spate of them recently and pulse races to 120 and at present it is 100, my blood pressure is 170/92....normally it is 138/79. Are these just episodes of panic attacks and can this constant changing in pulse and blood pressure do any harm

doctor1 MD

Hi my heart has beating really fast for the past three hours and now it's starting to hurt and I have had difficulty breathing. I have taken deep breaths, tried to drink some water and relax but nothing I do seems to help. For the past few weeks my heart has been doing this irregularly for a few hours where at some points it seems to stop or skip a beat. At first I assumed it was a panic attack but now I'm not so sure.

doctor1 MD

i am 28 yr old female. In the middle of the night last night I experienced a feeling like something was squeezing my heart. This morning had sharp pains on the right side of my heart. Tonight I am experiencing squeezing pains by my armpits (both sides) and its turned into burning sensation going down my right side of chest and middle of my back. I have experienced anxiety attacks before but nothing like this. I have been burping a little since the episodes started tonight. Is this indigestion, anxiety or something more serious. It seemed to come back after I had given my baby a bath and carried her around.

doctor1 MD

Hello and thank you very much for allowing me to ask a question!... Can you tell me if it is safe to combine the drugs Effexor XR 150 mgs. and Viibryd? I am quite nervous about beginning the Viibryd, because my new Dr. (yesterday was my first appt. with him) was very side-tracked and extremely rushed!! To be honest, I don t think he heard a word I said and he only spent about 2 minutes with me. I have extreme circumstantial anxiety and depression, I also experience panic attacks that come out of nowhere and a very high heart rate... May I ask your professional opinion regarding the combination of these two medications? Thank you so much, Amy Andersen I JUST WASTED 20 MINUTES OF MY TIME!!!!!!!!!!.... WHY DO YOU WAIT UNTIL SOMEONE TAKES THE TIME TO MESSAGE THE DR AND FILL OUT ALL THE NEEDED INFORMATION BEFORE YOU LET US KNOW THAT THERE IS A CHARGE!!!! THAT IS EXTREMELY UNPROFESSIONAL AND WHAT IS CONSIDERED TO BE A SCAM ... IF THERE IS A CHARGE FOR ASKING A QUESTION IT SHOULD BE THE FIRST INFORMATION TO BE POSTED!!!! BUT INSTEAD OF DOING THAT YOU WAIT UNTIL SOMEONE HAS TAKEN THE TIME TO WRITE A MESSAGE, FILL OUT INFO. ETC. BEFORE YOU SPRING THE FACT THAT YOU MUST PAY FOR THIS SERVICE!!!... AS A BUSINESS PROFESSIONAL MYSELF, I FIND THAT VERY SNEAKY AND VERY UNPROFESSIONAL! I NO LONGER CONSIDER YOU A REPUTABLE COMPANY, AND I AM HIGHLY DISAPPOINTED! REGARDS, MRS. AMY E. ANDERSEN

doctor1 MD

My husband had precancerous spot s removed 2 days ago since then he is experiencing chills and low blood pressure along with sweats visited Dr the emergency room that day but was cleared to go home Right now he is chilled again and very nervous

doctor1 MD

can can I take NP thyroid and Ativan not at the same time but Ativan just in case my panic attack comes out of nowhere

doctor1 MD

Hi my head feels heavy I left work early and slept for 3 hours what causes this ? I’m healthy